# SDR CHQA000515

- Difficulty date: July 14, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N265
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 10,894 hours, 8,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JOB CARD 33-50-04-720-001, THE NR 1 POSITION CHASSIS WAS UNABLE TO POWER THE EMERGENCY LIGHTS.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK ASSY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD.
